# SDR DXTA200803118

- Difficulty date: June 13, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11606K0166
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WHEN NOSE GEAR RETRACTED AN AUDIBLE BANG FOLLOWED BY LOSS OF ALL A SYS HYD QUANTITY.  REMOVED AND REPLACED NOSE WHEEL CENTERING HYDRAULIC HOSE ASSY PER MM 20-10-05. PERFORMED SYSTEM BLEED AND HYD. PTU OPS CHECK PER MM 29-20-04.
